# SDR REXA2016102602012

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 21,228 hours, 13,683 cycles
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Condition: Wrong Part
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WRONG O2 MASK ON FWD PORTABLE OXYGEN BOTTLE.  R & R THE MASK IAW AMM 35-31-04. ACFT GOOD FOR SERVICE.
